| Model Number |
4004C0615-A |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the carotid-cavernous fistula (ccf) using penumbra coils 400 (pc400s), a benchmark 6f 071 delivery catheter (benchmark), and px slim delivery microcatheter (px slim).During the procedure, the tech experienced difficulty pushing the pc400 in the introducer sheath.The tech pushed hard, and the pusher assembly of the pc400 kinked.Therefore, the pc400 was removed.The procedure was completed using a new pc400.There was no report of an adverse effect to the patient.